运筹与模糊学

Vol.3 No.1 (February 2013)

一类混合变分不等式的次梯度法
Subgradient Algorithm for a Form of Mixed Variational Inequalities

 

作者:

郑 超 , 殷洪友 , 王园萍 :南京航空航天大学理学院,南京

 

关键词:

混合变分不等式非光滑最优性条件次梯度法Mixed Variational Inequalities Nonsmooth Optimal Condition Subgradient

 

摘要:

本文研究了一类混合变分不等式问题.在扰动泛函非光滑的情况下,给出了这类混合变分不等式的最优性条件,设计了次梯度算法,并证明了该算法的收敛性。

This paper studies a form of mixed variational inequalities problem. When disturbance function is nonsmooth, the optimal condition of these mixed variational inequalities is proposed. Then subgradient is of-fered and its convergence is proved.

文章引用:

郑 超 , 殷洪友 , 王园萍 (2013) 一类混合变分不等式的次梯度法。 运筹与模糊学, 3, 1-6. doi: 10.12677/ORF.2013.31001

 

参考文献

分享
Top